# SDR USAASA04030

- Difficulty date: March 30, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE RIGHT, MID-CABIN EMERGENCY EXIT LIGHT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE RIGHT SIDE, MID CABIN POSITION.  OPS CHECKS OK.  (M)
